# SDR CALA2015030493194

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,961 hours, 27,300 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BENT STATION 1400, STRINGER 26L TO 27L.  REPAIR DAMAGE FRAME IAW SRM 53-00-07 REPAIR 5 DETAIL I.  THIS REPAIR IS A CAT B REPAIR IN ZONE 3.  REQUIRES SUPPLEMENTAL INSPECTIONS STARTING IN 12,000 FLIGHT CYCLES & 11,000 FLIGHT CYCLES THEREAFTER THIS INSPECTION CONSISTS OF BOTH DETAIL VISUAL & NDT.  AIRPLANE SOLD AS IS ON 09 JUL 2014 BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
